On a certain identitiy satisfied by a derivation and an arbitrary additive mapping. (Summary).
Aequationes mathematicae, Tome 45 (1993) no. 2-3, p. 124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1993__45_2-3_182454,
author = {J. Vukman and M. Bresar and J. Skarabot},
title = {On a certain identitiy satisfied by a derivation and an arbitrary additive mapping. {(Summary).}},
journal = {Aequationes mathematicae},
pages = {124--124},
year = {1993},
volume = {45},
number = {2-3},
zbl = {0810.16035},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_182454/}
}
TY - JOUR AU - J. Vukman AU - M. Bresar AU - J. Skarabot TI - On a certain identitiy satisfied by a derivation and an arbitrary additive mapping. (Summary). JO - Aequationes mathematicae PY - 1993 SP - 124 EP - 124 VL - 45 IS - 2-3 UR - http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_182454/ ID - AM2_1993__45_2-3_182454 ER -
%0 Journal Article %A J. Vukman %A M. Bresar %A J. Skarabot %T On a certain identitiy satisfied by a derivation and an arbitrary additive mapping. (Summary). %J Aequationes mathematicae %D 1993 %P 124-124 %V 45 %N 2-3 %U http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_182454/ %F AM2_1993__45_2-3_182454
J. Vukman; M. Bresar; J. Skarabot. On a certain identitiy satisfied by a derivation and an arbitrary additive mapping. (Summary).. Aequationes mathematicae, Tome 45 (1993) no. 2-3, p. 124. http://geodesic.mathdoc.fr/item/AM2_1993__45_2-3_182454/